| Model Number |
192-N251S |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd safetyglide¿ needle there was a blockage.There was no report of patient impact.The following information was provided by the initial reporter: the needles are not priming with the medicine, they are unable to push the medicine through.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no samples or photos received by our quality team for evaluation.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.During review of the process, process variations during the needle lubricant application can create clogged needles.Corrective and preventative actions have been implemented.Several quality initiatives have been implemented on our manufacturing line to ensure that the needle lubricant application is properly applied during the manufacturing process.Additionally, a monitoring program is also in place to verify the needle lubricant is applied uniformly to the needle.